# SDR HEEA0012387

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3212 · Emergency Flotation Section
- Part: Switch
- Part number: 222325023101
- Condition: Defective
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT SWITCH HAS LOOSE PARTS INSIDE.
